# SDR REXA2022080901811

- Difficulty date: August 5, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670311034
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR19R IS CORRODED BETWEEN FS437 AND FS453.	REPAIRED STGR19R BETWEEN FS437 AND FS453 IAW CRJ-900 SRM  53-00-03-201-001-A02.
